# SDR ASAA2023031442503

- Difficulty date: March 14, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 186A200041
- Part serial: 1195
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER LOWER SKIN IS CRACKED AT THE I/B SIDE OF RIB STA 129.50 APPROX 9 INCHES FWD OF REAR SPAR. GROUNDED - YES. REMOVED DAMAGE AND REPAIRED RH HORIZ STAB LOWER SKIN AT STA 129.5 AT LOCATIONS APPROX 9 INCHES AND 17 INCHES FWD OF REAR SPAR THIS IS A CAT B REPAIR WITH A REPEAT INSPECTION OF 9,000 FLIGHT CYCLES AND A THRESHOLD OF 56,000 FLIGHT CYCLES IAW B737-800 SRM 55-10-012-2R-11.
